International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1986 / Article

Open Access

Volume 9 |Article ID 673542 | https://doi.org/10.1155/S0161171286000704

P. K. Wong, "A regular graph of girth 6 and valency 11", International Journal of Mathematics and Mathematical Sciences, vol. 9, Article ID 673542, 5 pages, 1986. https://doi.org/10.1155/S0161171286000704

A regular graph of girth 6 and valency 11

Received20 Nov 1985
Revised07 Mar 1986

Abstract

Let f(11,6) be the number of vertices of an (11,6)-cage. By giving a regular graph of girth 6 and valency 11, we show that f(11,6)240. This is the best known upper bound for f(11,6).

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views63
Downloads276
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.